# SDR HALA2011011800030

- Difficulty date: January 18, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 94,581 hours, 18,021 cycles
- System (JASC): 2565 · Escape Slide
- Part: Squib
- Condition: Blown
- Location: Actuator
- Component: Actuator
- Component part number: 312540010
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SLIDE DOOR LATCH ACTUATOR SQUIB BLEW.  R & R LT WING SLIDE DOOR LATCH OPENING ACTUATOR IAW AMM TASK 25-65-11-004-001.
